RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 117–126 (Mi de8917)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On the differential properties of expansions in a system of sines and cosines

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (1067 kB)

English version:
Differential Equations, 1996, 32:1, 123–132

Bibliographic databases:
UDC: 517.956.6
Received: 19.09.1995

Citation: E. I. Moiseev, “On the differential properties of expansions in a system of sines and cosines”, Differ. Uravn., 32:1 (1996), 117–126; Differ. Equ., 32:1 (1996), 123–132

Citation in format AMSBIB
\Bibitem{Moi96}
\by E.~I.~Moiseev
\paper On the differential properties of expansions in a system of sines and cosines
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 117--126
\mathnet{http://mi.mathnet.ru/de8917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432956}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 123--132


Linking options:
  • http://mi.mathnet.ru/eng/de8917
  • http://mi.mathnet.ru/eng/de/v32/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. T. Bilalov, “The basis property of a perturbed system of exponentials in Morrey-type spaces”, Siberian Math. J., 60:2 (2019), 249–271  mathnet  crossref  crossref  isi
  • Number of views:
    This page:80
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019